Follow
Falguni Acharya
Falguni Acharya
Professor, Applied Sciences Dept., Parul University
Verified email at paruluniversity.ac.in
Title
Cited by
Cited by
Year
Trajectory controllability of nonlinear integro-differential system
DN Chalishajar, RK George, AK Nandakumaran, FS Acharya
Journal of the Franklin Institute 347 (7), 1065-1075, 2010
382010
Controllability of impulsive partial neutral funcional differential equation with infinite delay
DN Chalishajar
International Journal of Mathematical Analysis 5 (8), 369-380, 2011
322011
Controllability of second order semi-linear neutral impulsive differential inclusions on unbounded domain with infinite delay in Banach spaces
DN Chalishajar, FS Acharya
Bulletin of the Korean Mathematical Society 48 (4), 813-838, 2011
222011
Controllability of neutral impulsive differential inclusions with non-local conditions
DN Chalishajar, FS Acharya
Applied Mathematics 2 (12), 1486, 2011
172011
Controllability of second order semilinear impulsive partial neutral functional differential equations with infinite delay
FS Acharya
International Journal of Mathematical Sciences and Applications 3 (1), 207-218, 2013
142013
Controllability of second order neutral impulsive differential inclusions with nonlocal conditions
DN Chalishajar, HD Chalishajar, FS Acharya
Dyn. Contin., Discrete Impul. Syst. Ser. A, Math. Anal 19, 107-134, 2012
92012
Controllability of Fractional Impulsive Differential Inclusions with Sectorial Operator in Banach Spaces
F Acharya, J Panchal
JOURNAL OF APPLIED SCIENCE AND COMPUTATIONS 5 (6), 184-196, 2018
32018
Existence of the Mild Solutions for an Impulsive Fractional Differential Inclusions in Banach Space
F Acharya, J Panchal
International Journal of Scientific & Engineering Research 8 (6), 2015-2030, 2017
32017
Optimizing similarity factor of in vitro drug release profile for development of early stage formulation of drug using linear regression model
TF Acharya
Journal of Mathematics in Industry 11, 2021
22021
Mathematical Model on Impact of Quarantine to control the transmission of Corona Virus Disease 2019 (COVID-19)
J Panchal, F Acharya
22020
Controllability of the Cauchy Problem for Fractional Differential Equations with Delay
F Acharya, J Panchal
International Journal of Research in Advent Technology 6 (9), 2520-2526, 2018
12018
A noninteger order SEITR dynamical model for TB
J Panchal, F Acharya, K Joshi
Advances in Continuous and Discrete Models 2022 (1), 1-25, 2022
2022
MATHEMATICAL MODEL FOR THE PREVALENCE OF DISINFORMATION OVER SOCIAL FABRIC
J Panchal, F Acharya, K Joshi, V Vashisth
Advances in Differential Equations and Control Processes 27 (2022), 29-53, 2022
2022
Controllability of Fuzzy Solutions for Neutral Impulsive Functional Differential Equations with Nonlocal Conditions
F Acharya, V Kushawaha, J Panchal, D Chalishajar
Axioms 10 (2), 84, 2021
2021
A Fractional-Order SEQAIR Model to Control the Transmission of nCOVID 19
J Panchal, F Acharya
Mathematical Analysis for Transmission of COVID-19, 203-224, 2021
2021
ANALYSIS OF SUSTENTATION OF AUTO RICKSHAW DRIVER DURING COVID-19 LOCK DOWN
F Acharya, J Panchal, K Joshi, P Raj, T Akhani
Technology 11 (11), 640-648, 2020
2020
Controllability of a Class of Fractional Impulsive Differential Inclusions with non-local conditions
F Acharya, J Panchal, DN Chalishajar
Studia Rosenthaliana (Journal for the Study of Research) 12 (3), 1-12, 2020
2020
Fuzzy Logic Model for evaluating student performance in Engineering Mathematics at Parul University
F Acharya, J Panchal, K Makwana, G Agrawal
Journal of Emerging Technologies and Innovative Research (JETIR) 6 (4), 45-66, 2019
2019
Controllability of Second Order Nonlinear Volterra Integrodifferential Equation with nonlocal conditions
FS Acharya
2013
5.3: Effects of e-Learning Training Among the Instructors of Mathematics in Higher Education and to Study its Impact on Student’s Performance
K Makwana, F Acharya
PROFESSIONAL DEVELOPMENT OF INSTRUCTORS IN HIGHER EDUCATION AND TRAINING …, 0
The system can't perform the operation now. Try again later.
Articles 1–20